# SDR CALA9800683

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: R-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN R-3 DOOR LOWER FITTING.  THE LOWER FITTING WAS REMOVED, A NEW BEAM AND FASTENERS WERE INSTALLED IAW SRM 51-31-01.
